Alert archive / Oregon / Snow Advisories in 2006
Snow Advisory 13, NWS Medford, OR
NWS Medford, OR issued this snow advisory at Mar 2, 2006, 3:50 AM PST for Siskiyou County, California; Curry County, Josephine County, Oregon. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2006, 3:50 AM PST (11:50 UTC)
- Expired
- Mar 3, 2006, 12:00 AM PST
- In force
- 20 hr
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Curry County, OR, Josephine County, OR
The radar
The Medford radar (KMAX), 60 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2238 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KMFR 021150 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 350 AM PST THU MAR 2 2006 ORZ024-022000- /O.CAN.KMFR.WS.W.0006.000000T0000Z-060302T2000Z/ /O.NEW.KMFR.SN.Y.0013.060302T1150Z-060302T2000Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- INCLUDING THE CITY OF...GRANTS PASS 350 AM PST THU MAR 2 2006 ...WINTER STORM WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL NOON PST TODAY ABOVE 1500 FEET... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY ABOVE 1500 FEET. THE WINTER STORM WARNING HAS BEEN CANCELLED. SHOWERS WILL CONTINUE BEHIND THE COLD FRONT THIS MORNING. SNOW LEVELS WILL BE AROUND 2000 FEET THIS MORNING...WITH SNOW LEVELS DROPPING BELOW 1500 FEET AT TIMES WITH STRONGER SHOWERS. SHOWERS WILL DIMINISH LATE IN THE MORNING AS SNOW LEVELS INCREASE TO 2500 FEET. AN ADDITIONAL 1 TO 3 INCHES OF SNOW CAN BE EXPECTED ABOVE 1500 FEET BY NOON. THESE CONDITIONS MAY CREATE DANGEROUS TRAVEL ON HIGHWAY 199 NEAR HAYES HILL AND APPROACHING THE CALIFORNIA STATE LINE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ080-022000- /O.CAN.KMFR.WS.W.0006.000000T0000Z-060302T2000Z/ /O.NEW.KMFR.SN.Y.0013.060302T1150Z-060302T2000Z/ WESTERN SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW 350 AM PST THU MAR 2 2006 ...WINTER STORM WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL NOON PST TODAY ABOVE 2000 FEET... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY ABOVE 2000 FEET. THE WINTER STORM WARNING HAS BEEN CANCELLED. SHOWERS WILL CONTINUE BEHIND THE COLD FRONT THIS MORNING. SNOW LEVELS WILL BE AROUND 2000 FEET THIS MORNING...WITH SNOW LEVELS DROPPING BELOW 1500 FEET AT TIMES WITH STRONGER SHOWERS. SHOWERS WILL DIMINISH LATE IN THE MORNING AS SNOW LEVELS INCREASE TO 3000 FEET. AN ADDITIONAL 1 TO 3 INCHES OF SNOW CAN BE EXPECTED ABOVE 2000 FEET BY NOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ082-083-022000- /O.CAN.KMFR.WS.W.0006.000000T0000Z-060302T2000Z/ /O.NEW.KMFR.SN.Y.0013.060302T1150Z-060302T2000Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD... TENNANT 350 AM PST THU MAR 2 2006 ...WINTER STORM WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL NOON PST TODAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. SHOWERS WILL CONTINUE BEHIND THE COLD FRONT THIS MORNING. SHOWERS WILL DIMINISH LATE IN THE MORNING AS SNOW LEVELS INCREASE TO 4000 FEET. AN ADDITIONAL 2 TO 4 INCHES OF SNOW CAN BE EXPECTED BY NOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ081-ORZ028-021300- /O.CAN.KMFR.SN.Y.0012.000000T0000Z-060302T2000Z/ CENTRAL SISKIYOU COUNTY- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- INCLUDING THE CITIES OF...YREKA...WEED...HOWARD PRAIRIE... SISKIYOU SUMMIT 350 AM PST THU MAR 2 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SNOW ADVISORY. SHOWERS WILL CONTINUE THROUGH THE MORNING WITH UP TO AN INCH ADDITIONAL ACCUMULATION POSSIBLE BEFORE SNOW LEVELS RISE TO ABOVE 4000 FEET IN THE AFTERNOON. $$ SVEN
3 follow-up statements
000 WWUS46 KMFR 021959 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1159 AM PST THU MAR 2 2006 CAZ082-083-022100- /O.EXP.KMFR.SN.Y.0013.000000T0000Z-060302T2000Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD... TENNANT 1159 AM PST THU MAR 2 2006 ...SNOW ADVISORY WILL EXPIRE AT NOON PST TODAY... THE SNOW ADVISORY WILL EXPIRE AT NOON PST TODAY FOR PORTIONS OF CENTRAL AND SOUTHEAST SISKIYOU COUNTY. PRECIPITATION HAS TAPERED OFF TO SCATTERED LIGHT SHOWERS WHICH WILL CONTINUE THROUGH THIS EVENING. $$ CAZ080-022100- /O.EXP.KMFR.SN.Y.0013.000000T0000Z-060302T2000Z/ WESTERN SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW 1159 AM PST THU MAR 2 2006 ...SNOW ADVISORY WILL EXPIRE AT NOON PST TODAY... THE SNOW ADVISORY WILL EXPIRE AT NOON PST TODAY FOR WESTERN SISKIYOU COUNTY. SCATTERED SNOW SHOWERS WILL CONTINUE OVER PORTIONS OF WESTERN SISKIYOU COUNTY THROUGH THIS EVENING WITH LIGHT SNOW ACCUMULATIONS. $$ ORZ024-030100- /O.EXT.KMFR.SN.Y.0013.000000T0000Z-060303T0100Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- INCLUDING THE CITY OF...GRANTS PASS 1159 AM PST THU MAR 2 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 5 PM PST THIS AFTERNOON ABOVE 2000 FEET... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 5 PM PST THIS AFTERNOON FOR EASTERN CURRY AND JOSEPHINE COUNTIES ABOVE 2000 FEET. SHOWERS WILL CONTINUE BEHIND THE COLD FRONT TODAY. SNOW LEVELS WILL BE AROUND 2000 FEET THIS AFTERNOON. SHOWERS WILL DIMINISH IN THE EVENING AS SNOW LEVELS INCREASE TO 2500 FEET AND SHOWER ACTIVITY TAPERS OFF. AN ADDITIONAL 1 TO 2 INCHES OF SNOW CAN BE EXPECTED ABOVE 2000 FEET BY LATE THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KMFR 030059 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 459 PM PST THU MAR 2 2006 ORZ024-030800- /O.EXT.KMFR.SN.Y.0013.000000T0000Z-060303T0800Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- INCLUDING THE CITY OF...GRANTS PASS 459 PM PST THU MAR 2 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE SNOW ADVISORY JOSEPHINE AND EASTERN CURRY COUNTIES ABOVE 2000 FEET IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT. SHOWERS WILL CONTINUE BEHIND THE COLD FRONT THROUGH THE EVENING. SNOW LEVELS WILL BE AROUND 2000 FEET THIS AFTERNOON. SHOWERS WILL GRADUALLY DIMINISH LATE IN THE EVENING AS SNOW LEVELS INCREASE TO 2500 FEET AND SHOWER ACTIVITY TAPERS OFF. AN ADDITIONAL 1 TO 2 INCHES OF SNOW CAN BE EXPECTED ABOVE 2000 FEET BY MIDNIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ BERTEAU
000 WWUS46 KMFR 030746 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1146 PM PST THU MAR 2 2006 ORZ024-030900- /O.EXP.KMFR.SN.Y.0013.000000T0000Z-060303T0800Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- INCLUDING THE CITY OF...GRANTS PASS 1146 PM PST THU MAR 2 2006 ...SNOW ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT... THE SNOW ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT FOR EASTERN CURRY COUNTY AND JOSEPHINE COUNTY. RADAR INDICATES THAT MOST OF THE PRECIPITATION IS IN NORTHERN CALIFORNIA HOWEVER...SOME LIGHT SNOW MAY FALL OVERNIGHT WITH LITTLE ACCUMULATION. $$ SARGEANT
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this snow advisory went out at Mar 2, 2:57 AM PST, 53 minutes earlier.
Area forecast discussion, Mar 2, 2:57 AM PST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
257 AM PST THU MAR 2 2006
.DISCUSSION...COLD FRONT STALLING OVER THE EAST SIDE THIS MORNING
WITH INSTABILITY SHOWERS RIDING THROUGH COLD POOL OF -35 C AT 500MB
ON VORT AXIS THAT WILL ROTATE THROUGH THE REGION THIS MORNING.
TIGHTLY WOUND LOW AT 45N 150W WILL WOBBLE UP THE NORTHERN OREGON
COAST AND INTO WASHINGTON WATERS THIS MORNING...KEEPING A CHANCE OF
HIGH WINDS NORTH OF MY AREA INTO THE EARLY MORNING...BUT WINDS
WILL BE DECREASED IN THE SOUTH CENTRAL AND SOUTHERN OREGON COAST AND
COASTAL WATERS. WITH SURFACE HEATING WITH AFTERNOON CLEARING AND
700 MB WINDS BECOMING MORE SOUTHWESTERLY BENEATH THE 500 MB COLD
POOL HAVE MOVED ISOLATED THUNDERSTORMS INTO COOS AND NORTHWEST
DOUGLAS COUNTIES.
UPPER TROUGH OFF THE WEST COAST DEEPENS WITH 140 KT JET
DIGGING BEHIND IT FORMING CUTOFF LOW OFF CAPE MENDOCINO AND
SWINGING IT INTO NORTH CENTRAL CALIFORNIA BY FRIDAY MORNING. REGION
WILL BE IN GOOD SOUTHERLY FLOW AT 700 MB AND WEAK DIVERGENT FLOW
ALOFT STILL FEEDING GOOD MOISTURE INTO THE AREA...BUT BEST JET
DYNAMICS WILL BE SOUTH OF OUR AREA AND A HIGH POP...LOW QPF
SCENARIO SHOULD BE THE RESULT.
.EXTENDED DISCUSSION....GFS AND ECMWF IN FAIRLY GOOD AGREEMENT WITH
THE NEXT REAL ROUND OF FUN APPROACHING THE COAST ON SUNDAY WITH S
850 WINDS AGAIN IN THE 70-80 KT RANGE ALONG THE COAST AND ANOTHER
GOD PRECIP EVENT IN NORTHERN CALIFORNIA AND SOUTHWEST OREGON SUNDAY
NIGHT INTO MONDAY.
&&
.AVIATION...A FRONTAL SYSTEM IS BEGINNING TO MOVE INLAND THIS
AFTERNOON AND WILL GRADUALLY MOVE ACROSS THE AREA THIS EVENING INTO
TOMORROW MORNING. EXPECT WIDESPREAD MVFR WITH CLOUDS AND
PRECIPITATION TO DEVELOP ALONG THE COAST LATE THIS EVENING...
SPREADING INLAND TONIGHT. WILL SEE LOCAL IFR IN MODERATE SNOW
TONIGHT AND EARLY TOMORROW MORNING...ESPECIALLY OVER SISKIYOU COUNTY
AND OVER THE SOUTHERN OREGON CASCADES AND SISKIYOUS. STRONG AND GUSTY
SOUTH WINDS ARE OCCURRING ALONG THE COAST AS WELL AS INTO THE SHASTA
AND ROGUE VALLEYS THROUGH THIS EVENING. ISOLATED THUNDERSTORMS
POSSIBLE ALONG THE COAST THROUGH TOMORROW.
&&
WATCHES/WARNINGS/ADVISORIES...
OR...SMALL CRAFT ADVISORY...FLORENCE TO CA BORDER 0-60 NM
THROUGH SATURDAY AFTERNOON.
SNOW ADVISORY THROUGH NOON...OR ZONE 24.
CA...SNOW ADVISORY NOON...CA ZONES 80...82 AND 83.
SMALL CRAFT ADVISORY THROUGH SATURDAY AFTERNOON...OR
BORDER TO PT ST GEORGE 0-60 NM.
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORD
SVENHazardous weather outlook, Mar 1, 6:00 AM PST, 21 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 600 AM PST WED MAR 1 2006 PZZ350-353-356-370-373-376-021400- CAPE ARAGO TO FLORENCE, OR 20 TO 60 NM- CAPE ARAGO TO FLORENCE, OR WESTWARD 20 NM- CAPE BLANCO TO CAPE ARAGO, OR 20 TO 60 NM- CAPE BLANCO TO CAPE ARAGO, OR WESTWARD 20 NM- PT. ST. GEORGE, CA TO CAPE BLANCO, OR 20 TO 60 NM- PT. ST. GEORGE, CA TO CAPE BLANCO, OR WESTWARD 20 NM- 600 AM PST WED MAR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY GALE WARNING NOW IN EFFECT UNTIL 7 AM. STORM WARNING IN EFFECT FROM 7 AM THROUGH THIS AFTERNOON. GALE WARNING IN EFFECT TONIGHT. SEE COASTAL WATERS FORECAST FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ORZ021-022-021400- CURRY COUNTY COAST-SOUTH CENTRAL OREGON COAST- 600 AM PST WED MAR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM THIS EVENING. SEE HIGH WIND PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. CAZ081-021400- CENTRAL SISKIYOU COUNTY- 600 AM PST WED MAR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM. SEE HIGH WIND WARNING PRODUCT FOR DETAILS. WINTER STORM WARNING IN EFFECT FROM 6 PM. SEE WINTER WEATHER PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY. ORZ026-021400- JACKSON COUNTY- 600 AM PST WED MAR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM. SEE WIND ADVISORY PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. CAZ082-083-021400- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY- 600 AM PST WED MAR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY WINTER STORM WARNING IN EFFECT FROM 6 PM ABOVE 3500 FEET. SEE WINTER WEATHER PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY. CAZ080-021400- WESTERN SISKIYOU COUNTY- 600 AM PST WED MAR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY WINTER STORM WARNING IN EFFECT FROM 6 PM ABOVE 2500 FEET. SEE WINTER WEATHER PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY. ORZ028-021400- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 600 AM PST WED MAR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY WINTER STORM WARNING IN EFFECT FROM 6 PM. SEE WINTER WEATHER PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY. ORZ024-021400- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- 600 AM PST WED MAR 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY WINTER STORM WARNING IN EFFECT FROM 7 PM ABOVE 2000 FEET. SEE WINTER WEATHER PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY. .INSTRUCTIONS TO SPOTTERS... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
In the hours before
Local storm report, Mar 1, 11:24 PM PST, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1124 PM PST WED MAR 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM HEAVY RAIN N LANGLOIS 42.93N 124.45W
03/01/2006 M1.04 INCH CURRY OR TRAINED SPOTTER
12 HOUR TOTAL ENDING AT 11 PM PST.
&&
DWNearby
Snow Advisories in Oregon, 2006Snow Advisories in California, 2006Every snow advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.